Advertisement

Infinite-Dimensional Version of the Friedrichs Inequality

  • Yu. V. Bogdanskii
Article
  • 5 Downloads

We propose two infinite-dimensional versions of the classical Friedrichs inequality.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. I. Bogachev, Differentiable Measures and the Malliavin Calculus [in Russian], RKhD, Moscow (2008).Google Scholar
  2. 2.
    A. V. Uglanov, Integration on Infinite-Dimensional Surfaces and Its Applications, Kluwer AP, Dordrecht (2000).CrossRefzbMATHGoogle Scholar
  3. 3.
    Yu. V. Bogdanskii, “Laplacian with respect to a measure on a Hilbert space and an L 2-version of the Dirichlet problem for the Poisson equation,” Ukr. Mat. Zh., 63, No. 9, 1169–1178 (2011); English translation: Ukr. Math. J., 63, No. 9, 1339–1348 (2012).Google Scholar
  4. 4.
    Yu. V. Bogdanskii, “Banach manifolds with bounded structure and the Gauss–Ostrogradskii formula,” Ukr. Mat. Zh., 64, No. 10, 1299–1313 (2012); English translation: Ukr. Math. J., 64, No. 10, 1475–1494 (2013).Google Scholar
  5. 5.
    Yu. V. Bogdanskii and Ya. Yu. Sanzharevskii, “The Dirichlet problem with Laplacian with respect to a measure in the Hilbert space,” Ukr. Mat. Zh., 66, No. 6, 733–739 (2014); English translation: Ukr. Math. J., 66, No. 6, 818–826 (2014).Google Scholar
  6. 6.
    Yu. V. Bogdanskii, “Boundary trace operator in a domain of Hilbert space and the characteristic property of its kernel,” Ukr. Mat. Zh., 67, No. 11, 1450–1460 (2015); English translation: Ukr. Math. J., 67, No. 11, 1629–1642 (2016).Google Scholar
  7. 7.
    Yu. V. Bogdanskii, “Maximum principle for the Laplacian with respect to a measure in a domain of the Hilbert space,” Ukr. Mat. Zh., 68, No. 4, 460–468 (2016); English translation: Ukr. Math. J., 68, No. 4, 515–525 (2016).Google Scholar
  8. 8.
    K. Yosida, Functional Analysis, Springer, Berlin (1965).CrossRefzbMATHGoogle Scholar
  9. 9.
    Yu. V. Bogdanskii and A. Yu. Potapenko, “Laplacian with respect to a measure on the Riemannian manifold and the Dirichlet problem. I,” Ukr. Mat. Zh., 68, No. 7, 897–907 (2016); English translation: Ukr. Math. J., 68, No. 7, 1021–1033 (2016).Google Scholar
  10. 10.
    Yu. V. Bogdanskii and A. Yu. Potapenko, “Laplacian with respect to a measure on the Riemannian manifold and the Dirichlet problem. II,” Ukr. Mat. Zh., 68, No. 11, 1443–1449 (2016); English translation: Ukr. Math. J., 68, No. 11, 1665–1672 (2017).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • Yu. V. Bogdanskii
    • 1
  1. 1.Institute of Applied System Analysis“Sikorsky Kiev Polytechnic Institute” Ukrainian National Technical UniversityKievUkraine

Personalised recommendations